1. Quadratic fields with a class group of large 3-rank, (submitted) (with Yan Shengkuan and Luke Wiljanen)
  2. Intersections in subvarieties of G_m^l and applications to lacunary polynomials, (submitted) (with Pietro Corvaja and Umberto Zannier)
  3. On the degeneracy of integral points and entire curves in the complement of nef effective divisors, (submitted) (with Gordon Heier) arXiv
  4. Descent on elliptic surfaces and arithmetic bounds for the Mordell-Weil rank, submitted (with Jean Gillbert). arXiv
  5. A geometric approach to large class groups: a survey, submitted (with Jean Gillibert). arXiv
  6. Greatest common divisors of analytic functions and Nevanlinna theory on algebraic tori, J. Reine Angew. Math. (accepted)\ (with Julie Wang) arXiv
  7. A generalized Schmidt subspace theorem for closed subschemes, Amer. J. Math. (accepted) (with Gordon Heier). arXiv
  8. Elliptic surfaces over P^1 and large class groups of number fields,  Int. J. Number Theory (accepted) (with Jean Gillibert) arXiv
  9. Greatest common divisors and Vojta's conjecture for blowups of algebraic tori, Invent. Math., 215 (2019), no. 2, 493-533. published
  10. Integral points and orbits of endomorphisms on the projective plane, Trans. Amer. Math. Soc., 371 (2019), no. 2, 971--1002 (with Yu Yasufuku). arXiv published
  11. Extending Runge's method for integral points, Higher genus curves in mathematical physics and arithmetic geometry, Contemp. Math., 703 (2018), 171--188. published
  12. On non-Archimedean curves omitting few components, Canad. J. Math. 69 (2017), no. 1, 130–142. (with Julie Wang). arXiv published
  13. Integral points of bounded degree on affine curves, Compos. Math. 152 (2016), no. 4, 754–768. arXiv published
  14. The Nagell-Ljunggren equation via Runge's method, Monatsh. Math. 177 (2015), no. 1, 15–31, (with Mike Bennett)  arXiv  published
  15. Uniform boundedness of S-units in arithmetic dynamics, Pacific J. Math. 274 (2015), no. 1, 97-106 (with Holly Krieger, Zach Scherr, Tom Tucker, Yu Yasufuku, Mike Zieve). arXiv  published
  16. On the p-adic Second Main Theorem, Proc. Amer. Math. Soc. 143 (2015), no. 2, 633-640. arXiv  published
  17. Wirsing-type inequalities, Bull. Inst. Math. Acad. Sin. (N.S.) 9 (2014), no. 4, 685-710. arXiv  published
  18. On the Schmidt Subspace Theorem for algebraic points, Duke Math. J. 163 (2014), no. 15, 2841-2885. arXiv  published
  19. Linear forms in logarithms and integral points on higher-dimensional varieties,  Algebra Number Theory 8 (2014), no. 3, 647–687. arXiv   published
  20. Siegel's Theorem and the Shafarevich Conjecture, J. Théor. Nombres Bordeaux 24 (2012), no. 3, p. 705-727 arXiv  published
  21. Pulling back torsion line bundles to ideal classes, Math. Res. Lett. 19 (2012), no. 6, 1171-1184 (with Jean Gillibert). arXiv  published
  22. Rational preimages in families of dynamical systems, Monatsh. Math. 168 (2012), no. 3-4, 473–501 arXiv  published
  23. Ideals of degree one contribute most of the height, Algebra & Number Theory 6 (2012), no. 6, 1223-1238 (with David McKinnon). arXiv  published
  24. The exceptional set in Vojta's conjecture for algebraic points of bounded degree, Proc. Amer. Math. Soc. 140 (2012), no. 7, 2267-2277.  arXiv  published
  25. A p-adic Nevanlinna-Diophantine correspondence, Acta Arith. 146 (2011), 379-397. (with Ta Thi Hoai An and Julie Wang).  published
  26. Integral points on threefolds and other varieties, Tohoku Math. J. (2) 61 (2009), no. 4, 589-601 (with Pietro Corvaja and Umberto Zannier).  published
  27. Generalizations of Siegel's and Picard's theorem, Ann. of Math. (2) 170 (2009), no. 2, 609-655.  published
  28. Variations on a theme of Runge: effective determination of integral points on certain varieties, J. Théor. Nombres Bordeaux 20 (2008), no. 2, 385-417.  published
  29. On the error terms and exceptional sets in conjectural second main theorems, Q. J. Math. 59 (2008), no. 4, 487-498 (with David McKinnon and Jörg Winkelmann).  published
  30. The dimensions of integral points and holomorphic curves on the complements of hyperplanes, Acta Arith. 134 (2008), no.3, 259-270.  published
  31. On the Zariski-density of integral points on a complement of hyperplanes in P^n, J. Number Theory 128 (2008), no.1, 96-104.  published
  32. Ideal class groups, Hilbert's irreducibility theorem, and integral points of bounded degree on curves, J. Théor. Nombres Bordeaux 19 (2007), no.2, 485-499.  published
  33. Vojta's inequality and rational and integral points of bounded degree on curves, Compos. Math. 143 (2007), no.1, 73-81.  published
  34. One-parameter families of unit equations, Math. Res. Lett. 13 (2006), no.5-6, 935-945.  published
  35. A geometric interpretation of an infinite product for the lemniscate constant, Amer. Math. Monthly 113 (2006), no.6, 510-520.  published
  36. A new class of infinite products generalizing Viète's product formula for pi, Ramanujan J. 10 (2005), no.3, 305-324.  published


Magma programs for the paper [36]